To get the free app, enter your email address or mobile phone number.
The Statin Damage Crisis Paperback – July 1, 2012
Frequently Bought Together
Customers Who Bought This Item Also Bought
About the Author
More About the AuthorsDiscover books, learn about writers, read author blogs, and more.
Top Customer Reviews
I recently went to the neurologist again, he said they had done all the things there were to do, I could repeat my muscle biopsy (hospital surgery), they could take a piece from a different place and it "might" show something else. No, there will not be another muscle biopsy. I still have a big scar on my thigh from the last one. The biopsy didn't prove anything that I didn't already know, but confirmed I have a "muscle myopathy of undetermined orgin". The nuerologist agreed with me that it is "probably" caused by statins. He also told me they are seeing more and more of this. My rhuemotologist agrees it is probably statin damage. My nurse practioner and family doctor all agree that is probably caused by statins. My muscles continue to atrophy and feel like mush. I have so much weakness and both of these are progressing. After reading Dr. Graveline's book I know I'm not alone in fighting this battle. And it is a battle.
I took statins for four years after my coronary bypass surgery and had such muscle pain, cramps, and fatigue I thought my life was over. My heart doctor told me I would die if I didn't take statins. I finally decided it wasn't worth feeling like that, so I quit the statins. Three years later the pain isn't quite as bad, but it comes and goes, the weakness is getting worse, the fatigue is better some days than others, but never entirely goes away. The lack of energy is very difficult.
Dr.Read more ›
If you are taking statins, you would be well advised to read this book and share the numerous concerns it raises with your own Doctor. In fact, I've already bought an extra lending copy for friends and family!
Spacedoc, as Dr Duane Graveline is affectionately known, has a researched and written several excellent books on the subject of Statins. So I was looking forward to reading this one and was not disappointed.
The book is based upon extensive and comprehensive scientific published research and the relevant papers are listed by chapter at the end of the book.
The book identifies six major problems which statin users are going to have to deal with as a result of the defined action of the drug class known as Statins.
The six areas of our metabolism which get messed up might sound a little complex but spacedocs chatty style of writing makes the important stuff accessible. If you are non-technical you might feel you have to look a few words up but it will be well worth it and Spacedoc explains the consequences in plain language. If you take the medication or are thinking about it you need to know this stuff.
Spacedocs book will undoubtedly save some lives. It most certainly iwill improve the quality of life for most people who have already taken statins. Even those who feel compelled to continue with statins will gain some understanding of how to deal with the six areas of collateral damage as identified in the book.
Those involved in the prescribing and dispensing of statins would be well advised to read this book too.Read more ›
Dr.Graveline has done a wonderful service over the last decade or so, in researching statin effects and writing his books, as well other things he has done to help make people aware of this very serious and little known problem. Thank you Dr.Graveline! I have done a lot of reading in the last few weeks including Dr.Graveline's first book on statins: Lipitor, Thief of Memory, and this most recent book. Much of his first book is repeated here, but vital information he became aware of later is included here. I appreciated very much his ideas on what treatments may help reverse statin damage.
This is certainly a "crisis". It seems almost everyone I know who is middle age and up is on a statin. The insideous thing is that drug companies have so succesfully marketed statins to the public and to doctors, and sold people on the idea statins are safe. Many who experience a gradual onset of symptoms are a bit puzzled at first, but say to themselves "I guess I'm just getting older fast." I am only 50 years old and started to feel so bad that I began to think I was almost done and had little chance of making it to 60. My fatique, exhaustion, joint and tendon pains, muscle weakness, foggy brain, deteriorating memory and eyesight, fading sex drive,(Maybe a bit more than irony that Pfizer's current and top selling drugs of all time are a statin, Lipitor, known to cause a reduction in sex drive and Viagara!Read more ›
Most Recent Customer Reviews
If you have been on Satin drugs for the last 3 to 20 years as I have, you must read this book to learn what a guinea pig you have been for the drug industry & what nasty health... Read morePublished 6 days ago by Edward Tabb
You really get a wake up after you read this book, truth be told Statins do more harm than good, I don't care how Doctors have been brainwashed and still write prescription after... Read morePublished 18 days ago by Amazon Customer
This book was very interesting and a must read for anyone taking a statin. After being on a statin , I can well relate to the side effects as described in the book. Read morePublished 1 month ago by pat capato
Like all the other reviewers, I suffer from the continuing bad side effects of taking Lipitor for just three months. Read morePublished 1 month ago by Tim Jones
Thought I was losing my mind. So much muscle pain in legs and no short term memory. Now I know why. I quit Lipitor and then Dr. recommended Crestor... Read morePublished 2 months ago by R. Wagner
Very informative and a good read for anyone on statin drugs who is experiencing unexplained symptoms noted in the book.
.. Read more
The title of the book says it all.
Statins are causing untold damage to a huge number of people, myself, and my pairents included. Read more
So much written about these Statins good to read info that can be of helpPublished 4 months ago by NCUBE